# SDR ABXA070234

- Difficulty date: June 20, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 58,038 hours, 58,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AFT OF FS 313, RIGHT BUTT LINE 56.  REPAIRED CUSP WEB AT FS 315 IAW DC9 SRM 53-01.
